# SDR SWAA2022021818313

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR FWD SCUFF PLATE IS CRACKED AT FWD AND AFT RADIUS. / RECIEVED NEW PART; LOCATED DRILLED PER SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0
